Mean Reflected Stochastic Differential Equations With Jumps - Université Savoie Mont Blanc Access content directly
Journal Articles Advances in Applied Probability Year : 2020

Mean Reflected Stochastic Differential Equations With Jumps

Abstract

This paper is devoted to the study of reflected Stochastic Differential Equations with jumps when the constraint is not on the paths of the solution but acts on the law of the solution. This type of reflected equations have been introduced recently by Briand, Elie and Hu [BEH18] in the context of BSDEs, when no jumps occur. In [BCdRGL16], the authors study a numerical scheme based on particle systems to approximate these reflected SDEs. In this paper, we prove existence and uniqueness of solutions to this kind of reflected SDEs with jumps and we generalize the results obtained in [BCdRGL16] to this context.
Fichier principal
Vignette du fichier
MRSDEJ_190710.pdf (611 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01742164 , version 1 (27-03-2018)
hal-01742164 , version 2 (19-12-2019)

Identifiers

  • HAL Id : hal-01742164 , version 2

Cite

Philippe Briand, Abir Ghannoum, Céline Labart. Mean Reflected Stochastic Differential Equations With Jumps. Advances in Applied Probability, 2020, 52 (2), pp.523-562. ⟨hal-01742164v2⟩
253 View
244 Download

Share

Gmail Facebook X LinkedIn More